MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATUN FEM SLV M/L 45MM HALF POR; KNEE FEMORAL ACCESSORY

DEPUY IRELAND 9616671 ATUN FEM SLV M/L 45MM HALF POR; KNEE FEMORAL ACCESSORY
Catalog Number 151101105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Because the patient had extremely thin femoral cortices prof (b)(6) cemented the tibial component in separately to the femoral component.The tibial cementation went well.However, when prof (b)(6) implanted the definitive femoral component with 50mm femoral sleeve the femur fractured.The surgeon removed the femoral component before the cement had cured and upon inspection of the fracture deemed it necessary to convert to a lps distal femoral component which he had on standby for this surgery.Unfortunately the attune revision rp tibial component was extremely well fixed and as the surgery had already taken over 3 hours the surgeon felt it unwise to continue with a time consuming extraction of the well fixed tibial component.He therefore had no option but to use an incompatible lps insert with the lps femur and attune revision rp tibia.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN FEM SLV M/L 45MM HALF POR
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8655624
Report Number1818910-2019-94844
Device Sequence Number19408018
Product Code JWH
UDI-Device Identifier10603295436522
UDI-Public10603295436522
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K063686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151101105
Device Lot NumberHX4983
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR